# SDR 2016F00197

- Difficulty date: October 1, 2016
- Submitted: October 2, 2016
- Operation: Air carrier
- Aircraft: N20WP
- Make and model: Beech C90
- Aircraft serial: LJ738
- Aircraft time: 8,830 hours, 8,802 cycles
- Engine: Pwa PT6A21
- Engine time: 8,777 hours, 8,857 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A21
- Part serial: 24453
- Condition: Flamed Out
- Location: Right
- Part time: 8,777 hours, 8,857 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED RT ENGINE FLAMEOUT AFTER LEVELING OFF FOR CRUISE AT 11,000 FT.  FAILED RESTART.  SUCCESSFUL LANDING.
